# SDR SWAA2023081086401

- Difficulty date: August 7, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,622 hours, 41,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED UNDER 193B PANEL AT APPROXIMATELY RBL15 STA.663 COMMON TO THE RH ACM EXHAUST DUCT SEAL ON THE I/B SIDE.<[01] CW;[02] C/W;[03] CW
